Around four vertices

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)229-230
Number of pages2
JournalRussian Mathematical Surveys
Volume45
Issue number1
DOIs
StatePublished - Feb 28 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Tabachnikov, Sergei. / Around four vertices. In: Russian Mathematical Surveys. 1990 ; Vol. 45, No. 1. pp. 229-230.
@article{819e9f2854934ae98e8caef35ab67cfe,
title = "Around four vertices",
author = "Sergei Tabachnikov",
year = "1990",
month = "2",
day = "28",
doi = "10.1070/RM1990v045n01ABEH002326",
language = "English (US)",
volume = "45",
pages = "229--230",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "1",

}

Around four vertices. / Tabachnikov, Sergei.

In: Russian Mathematical Surveys, Vol. 45, No. 1, 28.02.1990, p. 229-230.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Around four vertices

AU - Tabachnikov, Sergei

PY - 1990/2/28

Y1 - 1990/2/28

UR - http://www.scopus.com/inward/record.url?scp=84956248543&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84956248543&partnerID=8YFLogxK

U2 - 10.1070/RM1990v045n01ABEH002326

DO - 10.1070/RM1990v045n01ABEH002326

M3 - Article

VL - 45

SP - 229

EP - 230

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 1

ER -